Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.6 NO.1 / 2002 )
1 Relationships Among Characteristic Finite Element Methods for Advection-Diffusion Problems ( 001-015 Page ) Zhangxin Chen
2 An Approximation of the Hankel Transform for Absolutely Continuous Mappings ( 017-031 Page ) N.M. Dragomir, S.S. Dragomir, M. Gu, X. Gan, R. White
3 An Approximation of the Fourier Sine Transform via Gr\"{u}ss Type Inequalities and Applications for Electrical Circuits ( 033-045 Page ) S.S. Dragomir, A. Kalam
4 Decoding of lexicodes $\bold {S_{10,4}}$ ( 047-052 Page ) D. G. Kim
5 Branched Singularities of Harmonic Maps ( 053-057 Page ) Heayong Shin
6 A Note on Energy Minimizing Map on Manifold with Isolated Peaks ( 059-065 Page ) Heayong Shin
7 SYMMETRIC DUALITY FOR A CLASS OF NONDIFFERENTIABLE VARIATIONAL PROBLEMS WITH INVEXITY ( 067-080 Page ) WON JUNG LEE
8 Existence of Solutions of Fuzzy Delay Differential Equations with Nonlocal Condition ( 081-089 Page ) K.Balachandran, P.Prakash
9 Scaling Methods for Quasi-Newton Methods ( 091-107 Page ) Issam A.R. Moghrabi
10 The orphan structure of $BCH(3,m)$ code ( 109-119 Page ) Geum-sug Hwang